# SDR FDKA200605099

- Difficulty date: May 23, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 13,528 hours, 12,287 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145554
- Condition: Faulty
- Location: Spoiler
- Part time: 7,652 hours, 6,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SPOILER FAIL MESSAGE WHEN AIRBORNE AND ON GROUND.  MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT.
